# SDR USAA2012022400004

- Difficulty date: February 8, 2012
- Submitted: February 24, 2012
- Operation: Air carrier
- Aircraft: N201UU
- Make and model: Boeing 757-2B7
- Aircraft serial: 27810
- Aircraft time: 56,397 hours, 20,611 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 CHECK - CORROSION ON FLOORBEAM T-CAP AT BS700, Y2218.  REPAIRED FLOORBEAM T-CAP AT BS 700, Y2218 IAW B757 SRM 53-00-51-3R.
